MAUDE Adverse Event Report: BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L); DENTAL IMPLANT
Model Number BOES506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant was removed because it perforated the sinus during placement of the implant.Patient will have to return in 3 months to complete the procedure.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: a2: age at time of the event.B4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One 3i t3® short external hex parallel walled implant, 5mm(d) x 6mm(l) (boes506) was returned for investigation.Visual evaluation of the as returned product identified some damages (dents and scratches) on the collar area, most likely from retrieval process.The device had no apparent malfunction.The device could not be functionally tested for the reported failures (perforated sinus) as it is medical event.However, measurements were taken using a caliper.Device history record (dhr) review was completed for the subject lot number 2018091490.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (2018091490) and no other complaint was found.Therefore, based on the available information and dimensional analysis, device malfunction did not occur.Additionally, the reported events could not be verified since they are medical conditions.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11420906
Report Number0001038806-2021-00376
Device Sequence Number20011325
Product Code DZE
UDI-Device Identifier00844868033646
UDI-Public(01)00844868033646(17)231010(10)2018091490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Model NumberBOES506
Device Catalogue NumberBOES506
Device Lot Number2018091490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer06/02/2021
06/30/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date06/16/2021
06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR